# SDR CALA2014110792668

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 95,313 hours, 11,133 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT NUMBER 45AC EMER LT FOUND INOPERATIVE.  RECONNECTED THE CONNECTOR OF THE EMER LIGHT AT SEAT 45AC & TEST FOUND TO PASS IAW AMM 33-51-12 REV 170.
